# SDR MYWA110080

- Difficulty date: July 29, 2011
- Submitted: August 1, 2011
- Operation: Air carrier
- Aircraft: N739MA
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30670
- Aircraft time: 17,237 hours, 6,668 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Unknown
- Condition: Malfunctioned
- Location: Generator Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM:  APU GENERATOR OFF BUS LIGHT ON WITH APU GEN ON LINE.  PERFORMED OPS TEST & BITE CHECK ON APU GENERATOR CONTROL UNIT.  DURING TEST, NO PROBLEMS FOUND AT THIS TIME.  OPS CHECK NORMAL ALL MAINT.  DONE IAW FIM 24-21 TASK 801.
